Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
canadian_blue_eyes

anyone sickof antibiotics?

Is anyone here just fed up with antibiotics? I know I'm still a newbie compared to everyone but after two months I amalready sick of having constant headaches and worrying about my health. I take lots of probiotics and I have noticed no difference, like not even a bit. Because I school and workin the health industry every time I mentioned I have been on antibiotics for two months people just ask why with a scared look on their face. I think because I know the horrible damage they can do I am just not ready to put my body through the shitter. I am taking antibiotic and anti-bacterial herbs and I plan on staying on these till I notice some improvement. I'm keeping on the probiotics cause they are soo good for you but I really am thinking about telling my derm that I will not be staying on minocyclin or any other antibiotic. I know lots of you love it and have been on it for many years, but knowing what I know, I don't think I am willing to put myself through something that there are safer options to. I want to be rid of my acne just as anyone else does, but for me antiobiotics are not the way. Please be gentle on me,lol

Share this post


Link to post
Share on other sites

i agree. antibiotics just aren't very effective, especially if you want to ditch using them.

That is, once you stop, it's come to all come back. So if you are planning to stop, just stop asap.

Dr. Fulton, the creator of BP and retin A, seldom uses oral antibiotics to get acne in control, becuase they don't work better than placebos most of the times.

Share this post


Link to post
Share on other sites

i agree. antibiotics just aren't very effective, especially if you want to ditch using them.

That is, once you stop, it's come to all come back. So if you are planning to stop, just stop asap.

Dr. Fulton, the creator of BP and retin A, seldom uses oral antibiotics to get acne in control, becuase they don't work better than placebos most of the times.

i agree about antibiotics not being the best for your help but they do work, at leaast temporarily. i was on 3 different ABs for acne doxy and amox didn't really help but kflex completely got rid of my cysts. i really don't like the idea of being on antibiotics for a long time though, and the acne may come back as soon as you stop. which is one of the reasons i chose to go on accutane.

Share this post


Link to post
Share on other sites

I was oral antibiotics for years and quit two years ago. I hated being on it. I remember I was prescribed doxycycline, and it would just upset my stomach and made me vomit. And it's true, that you shouldn't be on antibiotics for a long period of time.

Currently, I am just using topicals and it just works fine.

Share this post


Link to post
Share on other sites

I'm VERY sick of antibiotics...literally. I'm pretty sure years of Doxy and a few months of Trimethoprim have given me a systemic yeast infection (makes you feel crappy all over with lots and lots of side effects which you can't pin down, like blurry vision, digestive pain/problems, urinary problems, concentration issues, joint problems, etc, etc). I'm sending a letter to my derm about going on Accutane to get rid of this once and for all and get healthy again. My next appt isn't until Dec 5th, so I'm hoping this letter will explain everything I want him to know, that way he might just prescribe it for me as soon as I see him, no questions asked! I'm hoping, anyway... :pray:

Share this post


Link to post
Share on other sites
Is anyone here just fed up with antibiotics? I know I'm still a newbie compared to everyone but after two months I amalready sick of having constant headaches and worrying about my health.

i agree.

i agree about antibiotics not being the best for your help but they do work, at leaast temporarily.

I was oral antibiotics for years and quit two years ago. I hated being on it. I remember I was prescribed doxycycline, and it would just upset my stomach and made me vomit. And it's true, that you shouldn't be on antibiotics for a long period of time.

I'm VERY sick of antibiotics...literally. I'm pretty sure years of Doxy and a few months of Trimethoprim have given me a systemic yeast infection (makes you feel crappy all over with lots and lots of side effects which you can't pin down, like blurry vision, digestive pain/problems, urinary problems, concentration issues, joint problems, etc, etc).

Family prix.

Share this post


Link to post
Share on other sites

I always forget to take them.. Not good.

Last night I took 4 pills AT ONCE!

At night I felt SO bad! Woke up in the night, stumbling to the bathroom, ready to throw up. (Though I didn't.)

This morning I felt queasy and uneasy as well. Yuck... Lesson learned :P

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×